# SDR F3LA200500030

- Difficulty date: July 5, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-112
- Aircraft serial: 1851
- Aircraft time: 9,348 hours, 4,107 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL IN ANC, FLIGHT CREW REPORTED FLT CONTROL FLAPS FAULT ON ECAM.  SLATS TRAVELED TO THE 2 POSITION, FLAPS DID NOT MOVE FROM THE ZERO POSITION.  AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED BITE TEST OF SFCC 1 AND SFCC 2.  NO FAULTS NOTED.  OPERATED FLAPS ON GROUND.  INSPECTED FLAP DRIVE MECHANISMS AND FLAPS.  NO DEFECTS FOUND.  OPERATION OF FLAPS/SLATS NORMAL.
